RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 44–47 (Mi dan26442)  

MATHEMATICS

Differential properties of the solutions of stable hypoelliptic equations

P. P. Mosolov


Full text: PDF file (345 kB)

Bibliographic databases:

Document Type: Article
Presented: P. S. Aleksandrov
Received: 22.12.1961

Citation: P. P. Mosolov, “Differential properties of the solutions of stable hypoelliptic equations”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 44–47

Citation in format AMSBIB
\Bibitem{Mos62}
\by P.~P.~Mosolov
\paper Differential properties of the solutions of stable hypoelliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 44--47
\mathnet{http://mi.mathnet.ru/dan26442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0136858}
\zmath{https://zbmath.org/?q=an:0154.35504}


Linking options:
  • http://mi.mathnet.ru/eng/dan26442
  • http://mi.mathnet.ru/eng/dan/v144/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019